MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number 863352
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.Phone number provided: (b)(6).
 
Event or Problem Description
The customer reported an alarm issue.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
The field service engineer (fse) went onsite and checked the system.The fse found that the audio line was attached to the pc, with one side unattached, and no external audio device was found.The fse removed the audio line, and the alarm resumed, and the fault was solved.Based on the information available and the testing conducted, the cause of the reported problem was the user, as no external audio device was connected.The reported problem was confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17280597
Report Number1218950-2023-00475
Device Sequence Number20157773
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public00884838058309
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863352
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown